Acute exacerbation of myocardial ischemic symptoms and death following sudden cessation of large doses of propranolol in coronary artery disease

H. G. Olson, R. R. Miller, Ezra A Amsterdam

Research output: Contribution to journalArticle

Original languageEnglish (US)
JournalClinical Research
Volume23
Issue number2
StatePublished - 1975

Fingerprint

Sudden Death
Propranolol
Coronary Artery Disease

ASJC Scopus subject areas

  • Medicine(all)

Cite this

@article{729599a0b038405b8df585ad5445391e,
title = "Acute exacerbation of myocardial ischemic symptoms and death following sudden cessation of large doses of propranolol in coronary artery disease",
author = "Olson, {H. G.} and Miller, {R. R.} and Amsterdam, {Ezra A}",
year = "1975",
language = "English (US)",
volume = "23",
journal = "Journal of Investigative Medicine",
issn = "1081-5589",
publisher = "Lippincott Williams and Wilkins",
number = "2",

}

TY - JOUR

T1 - Acute exacerbation of myocardial ischemic symptoms and death following sudden cessation of large doses of propranolol in coronary artery disease

AU - Olson, H. G.

AU - Miller, R. R.

AU - Amsterdam, Ezra A

PY - 1975

Y1 - 1975

UR - http://www.scopus.com/inward/record.url?scp=0016440740&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0016440740&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0016440740

VL - 23

JO - Journal of Investigative Medicine

JF - Journal of Investigative Medicine

SN - 1081-5589

IS - 2

ER -